# SDR SWAA2024010336791

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 27,654 hours, 13,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS MID CABIN LEFT SIDE INOP<[01] REMOVED AND REPLACED M1670 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK PER AMM 33-51-06; SYSTEM OPT CHECKS GOOD
